Previous |  Up |  Next

Article

References:
[1] A. Cellina: On the nonexistence of solutions of differential equations in nonreflexive spaces. Bull. Amer. Math. Soc. 78 (1972), 1069-1072. DOI 10.1090/S0002-9904-1972-13114-8 | MR 0312017 | Zbl 0277.34066
[2] K. Deimling: Ordinary differential equations in Banach spaces. Springer-Verlag Berlin et al. 1977. MR 0463601 | Zbl 0361.34050
[3] J. Dieudonné: Deux exemples singuliers d'équations différentielles. Acta Sci. Math. 12B (1950), 38-40. MR 0035397 | Zbl 0037.06002
[4] S. W. Du, V. Lakshmikantham: Monotone iterative technique for differential equations in a Banach space. J. Math. Analysis Appl. 87 (1982), 454-459. DOI 10.1016/0022-247X(82)90134-2 | MR 0658024 | Zbl 0523.34057
[5] J. Dugundji, A. Granas: Fixed point theory, I. Panstwowe Wydawnictwo Naukowe Warszawa 1982. MR 0660439
[6] С. Kuratowski: Sur les espaces complets. Fundamenta Math. 15 (1930), 301 - 309.
[7] V. Lakshmikantham, S. Leela: Nonlinear differential equations in abstract spaces. Pergamon Press Oxford et al. 1981. MR 0616449 | Zbl 0456.34002
[8] R. H. Martin, Jr.: Approximation and existence of solutions to ordinary differential equations in Banach spaces. Funkcialaj Ekvac. 16 (1973), 195-211. MR 0352641 | Zbl 0296.34058
[9] R. H. Martin, Jr.: Differential equations on closed subsets of a Banach space. Trans. Amer. Math. Soc. 179 (1973), 399-414. DOI 10.1090/S0002-9947-1973-0318991-4 | MR 0318991 | Zbl 0293.34092
[10] R. H. Martin, Jr.: Nonlinear operators and differential equations in Banach spaces. John Wiley & Sons New York et al. 1976. MR 0492671 | Zbl 0333.47023
[11] M. Nagumo: Über die Lage der Integralkurven gewöhnlicher Differentialgleichungen. Proc. Phys.-Math. Soc. Japan, III. Ser. 24 (1942), 551-559. MR 0015180 | Zbl 0061.17204
[12] Б. А. Шyвар, M. И. Копач: О двусторонних интегральных неравенствах типа Вольтерра со многими независимыми переменными. Ukrain. Mat. Žurn. 33 (1981), 848-853. Zbl 0625.60058
[13] P. Volkmann: Über die Existenz von Lösungen der Differentialgleichung $u' = f(u)$ in einer abgeschlossenen Menge, wenn $f$ eine $k$-Mengenkontraktion ist. Lecture Notes Math. 564 (1976), 496-503. DOI 10.1007/BFb0087367 | MR 0598067 | Zbl 0341.34053
[14] P. Volkmann: Ein Existenzsatz für gewöhnliche Differentialgleichungen in Banachräumen. Proc. Amer. Math. Soc. 80 (1980), 297-300. MR 0577763 | Zbl 0506.34051
[15] P. Volkmann: On the convergence of approximate solutions for аn initial value problem in Banach spaces. Nonlinear Analysis 7 (1983), 217-222. DOI 10.1016/0362-546X(83)90083-4 | MR 0688776
[16] P. Volkmann (П. Фолькманн): Заметка об интегральных неравенствах типа Вольтерра. Ukrain. Mat. Žurn. 36 (1984), 393-395. MR 0749738 | Zbl 0582.34003
[17] P. Volkmann: Einschließung der Lösungen von Systemen gewöhnlicher Differentialgleichungen. General Inequalities 4 (4th International Conference on General Inequalities, Oberwolfach 1983) Birkhäuser Verlag Basel 1984, 351-357. MR 0821812
[18] E. Zeidler: Vorlesungen über nichtlineare Funktionalanalysis, I: Fixpunktsätze. Теubnег Verlagsgesellschaft Leipzig 1976. MR 0473927 | Zbl 0326.47053
Partner of
EuDML logo